# SDR CALA2019053100853

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Part number: 72CF894500
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLEX CONTROL CABLE REQUIRES REPLACEMENT (OUTER SHELL BUB BLED AND SPLITTING) REF NR 9299129.
